# SDR AU000977

- Difficulty date: January 6, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206040015103
- Condition: Failed
- Location: Engine/Trans
- Part time: 5,509 cycles
- Component: Engine/Trans
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, E

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE SHAFT FAILED AND SEPARATED AT THE TRANSMISSION END.  SUSPECT ATTACHMENT NUTS PN MS21043-4 HAD NOT BEEN CORRECTLY RETORQUED (LEFT FINGER TIGHT) FOLLOWING SERVICING AND GREASING OF THE SHAFT APPROXIMATELY ONE HOUR PREVIOUSLY. TWO OF THE NUTS WERE FOUND ON THE TRANSMISSION DECK.   (X)
